Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2016, 7:51 PM EDT for Queen Anne's County, Maryland. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 7:51 PM EDT (23:51 UTC)
- Expired
- Jun 5, 2016, 8:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Philadelphia/Mount Holly
County Queen Anne's County, MD
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
501
WWUS81 KPHI 052351
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUN 5 2016
MDZ012-015-019-020-060030-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
751 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...NORTHWESTERN
TALBOT...SOUTHWESTERN QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...
AT 750 PM EDT...A STRONG THUNDERSTORM WAS OVER SEVERN RIVER...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...ROMANCOKE...QUEEN ANNE...OLD TOWN...STARR...
STEVENSVILLE...WYE MILLS...CHESTER...CARVILLE...OVERTON...LANGFORD...
GRASONVILLE...QUEENSTOWN...STEVENSVILLE SOUTH AND DOMINION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3896 7636 3904 7631 3898 7628 3900 7617
3903 7624 3913 7625 3921 7612 3893 7591
3886 7626 3888 7620 3897 7625 3891 7624
3889 7629 3896 7631 3892 7634 3883 7625
3881 7631 3885 7638
TIME...MOT...LOC 2350Z 237DEG 34KT 3895 7645
$$
LFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:32 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 5, 6:32 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
632 PM EDT SUN JUN 5 2016
.SYNOPSIS...
A weak cold front will move east through our region this evening. A
strong cold front will slide southeast through the mid Atlantic
states late Tuesday. High pressure will then build southeastward
toward the Mid Atlantic region through the remainder of the work
week before a strong warm front approaches from the southwest this
coming weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
severe thunderstorm watch 236 has been cancelled for the western
and northern portions of our cwa as the front as now moved into
central new jersey. we expect the rest of the land-based part of
the watch to be cancelled by 900 pm as the front continues to move
east and south. numerous wind gusts over 50 mph were reported to
this office, with one 74 mph report from blackwood in Camden
County NJ.
light rain showers behind the main front will end from west to
east this evening, perhaps lingering along the coast til around
midnight. then improving conditions are expected during the
overnight hours with seasonable temperatures for this time of
year.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Generally nice weather expected even as a mid level/surface low
spins over eastern canada. the flow around this mid-level over our
area will generally be from west/southwest, so temperatures on
monday are still expected to be above normal. high temperatures
are expected in the low to mid 80s, except in the upper 70s in the
far north.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
500 MB: a -3 to -4 SD cold trough over the Great Lakes Monday night
and Tuesday moves to Nova Scotia Thursday, leaving behind a weak
trough south of Nova Scotia while ridging occurs in the Great Lakes
next weekend.
Temperatures...the first 4 days of June, has averaged 4 to almost
8 degrees above normal with the exception of ACY and GED only 2 to
3F above normal. The last calendar day of below normal temperatures
was May 22nd for RDG, ABE, TTN (13 consecutive above normal through
yesterday) and the 23rd for PHL and ILG (12 consecutive above normal
through yesterday). The current stretch of above normal daily
average temperatures should last through Tuesday the 7th (adding 3
more days to the locations listed in the previous paragraph.
Calendar day averages tumble to around 5 degrees below normal
Wednesday and possibly 10 degrees below normal Thursday before a
warming trend probably begins Friday. Next weekends forecast
shows differences between the GFS and ECMWF regarding the nearby
proximity of a strong warm front that results in lower than
average forecast confidence as also shown in the 00z/5 and 12z/5 GFS
temperature confidence imagery for PHL as posted at
http:/moe.met.fsu.edu/confidence/PHL.html
Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/5
GFS/NAM MOS guidance Monday night through Tuesday night, thereafter
the 12z/5 GFS MEX MOS for Wednesday and WPC Guidance Wednesday night-
Sunday, though increased POPS Saturday by blending in the 12z/5 GFS
MEXMOS.
The dailies...
Monday night...Partly cloudy. slight chc of a shower in waa but
for now a rainfree forecast. Still above normal low temps.
Average confidence.
Tuesday...A partly to mostly sunny warm start. A stronger cold front
associated with a short wave (12hr 70m 500mb ht falls and large
mid lvl lapse rates), should produce scattered gusty afternoon
showers and isolated thunderstorms 35-40 mph). Above normal temps
(near 85F I-95 corridor 13C 850mb) in the gradient gusty southwest
wind to 20 mph. Above average confidence, except average
confidence on extent of showers.
Tuesday night...any evening showers and thunderstorms quickly end.
Becoming mostly clear. near normal early Wednesday morning lows.
Wednesday...A deeper and more intense upper level shore wave trough
as depicted by a modeled 120m 12 hr HFC will dig SE over the region
on Wednesday. Large mid lvl lapse rates. Though there isn't a
very well defined surface boundary, would not be surprise if
convection is more widespread on Wednesday than on Tuesday.
Significantly cooler and breezy with west to northwest wind gusts
25 to 30 mph (not shower related). 2m temps are fcst about 12F
lower than Tuesday and the 850 mb layer cools from around 13C
midday Tuesday to 5C midday Wednesday. So, finally a below normal
day to end the more than two weeks of daily above normal
temperatures. Note: temps will wet bulb well below the max temp in
any showers...so consider this potentially very cool at times.
Wednesday night...becoming clear and chilly.
Thursday...Mostly sunny and breezy in the wake of the short wave
departure and warming mid levels. Max temps possibly 10 degrees
below normal. Chilly again Thursday night with temps well below
normal.
Friday through Sunday...Through much of this three day period our
region will be on the outer periphery of a long wave ridge over the
central U.S.. Could see chances of rain as short wave troughs
embedded in the upper level northwesterly flow dig SE over the
region, but with this pattern it is notoriously difficult to time
out these features this far in advance.
Another feature of note is the development of a strong surface warm
front that could temporarily lift northeast through our forecast
area Saturday, possibly bringing a day of 85 to 90F warmth to a
portion of our area and the potential for strong thunderstorms,
all contingent on the position of the warm front. We do know that
our highly relied upon GFS and ECMWF models have been forecasting
this potentially high MLCAPE-unstable TT (low-mid 50s) strong
northwest flow pattern for a couple of days, but with no model
continuity on the position of the warm front (model latitude
oscillations). Today at least there is some agreement for a potential
warm push Saturday. Fairly large mid lvl lapse rates are showing
up in the warm sector.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
VFR conditions have already returned to RDG, and ABE won't be far
behind. IFR conditions at other airports will gradually improve
later this evening once the precipitation moves east. then VFR
conditions are expected through the day on Monday.
Outlook...
Monday night...VFR.
Tuesday through Wednesday...mostly VFR though there is a small
chance of brief MVFR conditions with showers and thunderstorms on
both Tuesday and Wednesday afternoons. Southwest wind Tuesday afternoon
gusty to 20 kt and then west to northwest Wednesday gusty to 25 or
30 kt. Stronger gusts possible both days in any afternoon shower
or thunderstorm.
Thursday...VFR with northwest winds gusty 20 to 25 kt.
Friday...VFR. West wind gust 15 kt.
&&
.MARINE...
A SCA remains in effect for both the ocean waters and Delaware Bay
until early Monday. S to sw wind will increase ahead of a cfp and
seas will rise to the 3 to 5 ft range late tonight before
decreasing a bit by Mon mrng.
Outlook...
Monday night through Tuesday night...winds and seas should stay
below SCA criteria.
Wednesday through Thursday...northwesterly winds will increase
behind a cold front Tuesday night, and gusts above 25 kt could
develop early Wednesday morning. Seas will subsequently increase on
the coastal waters to near 5 ft. Elevated winds and seas could
continue through the day Thursday.
Friday...no marine headlines anticipated in a westerly wind with
gusts under 20 kt.
&&
.TIDES/COASTAL FLOODING...
We expect one more round of high tides near, but falling short, of
minor flooding thresholds with the high tide cycle this evening.
By late tonight, flow should begin to shift more offshore...reducing
the risk of coastal flooding for the remaining high tide cycles.
&&
.CLIMATE...
Unlikely new record but just in case one of these 8 stations exceeds
as a broken line of torrential showers and sct strong to svr tstms
moves through, we've posted the daily record rainfalls.
Record daily rainfall for the climate day Sunday June 5 (1A-1A EDT)
RER YEAR Period of record (POR)
PHL 2.31 -1920 1872
ILG 2.36 -1975 1894
ABE 1.70 -1975 1922
TTN 3.10 -1992 1865
RDG 1.34 -2004 1869
ACY 2.75 -1992 1874
GED 2.00 -1979 1948
MPO 2.10 -1922 1901
&&
.EQUIPMENT...
The DOX 88D will likely be out of service until at least Monday
June 6. Alternate nearby radars that cover portions of Delmarva
include DIX, LWX, AKQ as well as terminal doppler radars TBWI,
TADW, and TPHL.
KMPO rainfall will be estimated today from tobyhanna and other
surrounding mesonet data as appropriate from the dual pol data.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 5 AM EDT Monday for ANZ430-431-
450>455.
&&
Synopsis...Drag
Near Term...Miketta
Short Term...Miketta
Long Term...Drag
Aviation...Drag/Miketta
Marine...Drag/Miketta
Tides/Coastal Flooding...
Climate...
Equipment...Hazardous weather outlook, Jun 5, 7:11 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 711 PM EDT SUN JUN 5 2016 DEZ001-MDZ008-NJZ001-007-PAZ054-055-060>062-070-101-102-062315- NEW CASTLE-CECIL-SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 711 PM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ008>010-012>027-PAZ071-103>106- 062315- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-PHILADELPHIA-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 711 PM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 711 PM EDT SUN JUN 5 2016 ...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 5, 7:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG PERRYVILLE 39.57N 76.07W
06/05/2016 CECIL MD SOCIAL MEDIA
TREES DOWN. POLES ON FIRE. ALSO NEAR CONOWINGO TREES
DOWN.
0511 PM TSTM WND DMG OXFORD 39.79N 75.98W
06/05/2016 CHESTER PA SOCIAL MEDIA
TREES DOWN... ROADS CLOSED NEAR LINCOLN UNIV. DIX 88D
TIME EST.
0520 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/05/2016 CECIL MD TRAINED SPOTTER
TREE DOWN BLOCKING WEST BOUND US40.
0521 PM TSTM WND GST ELKTON 39.60N 75.82W
06/05/2016 M52 MPH CECIL MD MESONET
0525 PM TSTM WND GST WHITE CLAY CREEK 39.73N 75.73W
06/05/2016 M48 MPH NEW CASTLE DE MESONET
0530 PM TSTM WND GST WILMINGTON 39.73N 75.53W
06/05/2016 M46 MPH NEW CASTLE DE SOCIAL MEDIA
HANDHELD.
0532 PM TSTM WND DMG FREDON TWP 41.03N 74.83W
06/05/2016 SUSSEX NJ SOCIAL MEDIA
TREES AND BRANCHES DOWN. TIME ESTIMATED.
0535 PM TSTM WND GST NEW CASTLE COUNTY AIRPO 39.68N 75.61W
06/05/2016 M48 MPH NEW CASTLE DE ASOS
0535 PM TSTM WND DMG WILMINGTON 39.73N 75.53W
06/05/2016 NEW CASTLE DE EMERGENCY MNGR
BRANCHES DOWN VCNTY WILMINGTON HOSPITAL. TIME EST.
0542 PM MARINE TSTM WIND DELAWARE CITY 39.58N 75.60W
06/05/2016 M39 MPH NEW CASTLE DE NOS PLATFORM
0557 PM FLOOD POTTSTOWN 40.25N 75.64W
06/05/2016 MONTGOMERY PA SOCIAL MEDIA
RTE 100 INTMT FLOODING APPLEBEES TO BOYERTOWN-BERKS
COUNTY.
0558 PM TSTM WND GST COLLINGDALE 39.91N 75.28W
06/05/2016 E60 MPH DELAWARE PA TRAINED SPOTTER
0601 PM TSTM WND GST PHILADELPHIA INTL AIRPO 39.89N 75.25W
06/05/2016 M52 MPH PHILADELPHIA PA ASOS
0605 PM TSTM WND GST UPPER DEERFIELD TWP 39.48N 75.21W
06/05/2016 M50 MPH CUMBERLAND NJ MESONET
0606 PM TSTM WND DMG MULLICA HILL 39.74N 75.22W
06/05/2016 GLOUCESTER NJ TRAINED SPOTTER
2 TREES DOWN
0608 PM TSTM WND DMG WASHINGTON TWP 39.75N 75.07W
06/05/2016 GLOUCESTER NJ TRAINED SPOTTER
POWER OUT.
0613 PM TSTM WND GST BLACKWOOD 39.80N 75.06W
06/05/2016 M74 MPH CAMDEN NJ TRAINED SPOTTER
1 FOOT DIAMETER TREE SNAPPED
0618 PM MARINE TSTM WIND SHIP JOHN SHOAL NOS 39.30N 75.38W
06/05/2016 M40 MPH ANZ430 NJ NOS PLATFORM
0619 PM TSTM WND DMG WEST DEPTFORD TWP 39.83N 75.20W
06/05/2016 GLOUCESTER NJ TRAINED SPOTTER
TREES AND POWERLINES DOWN.
0621 PM TSTM WND DMG ATCO 39.77N 74.89W
06/05/2016 CAMDEN NJ SOCIAL MEDIA
SVRL LARGE LIMBS DOWN ON VAN. GAZEBO LIFTED AND MOVED 3
FT AND BROKE APART. DIX 88D TIME EST.
0702 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/05/2016 M46 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1601103 PHI1601121 PHI1601104 PHI1601105 PHI1601107
PHI1601119 PHI1601120 PHI1601106 PHI1601114 PHI1601117 PHI1601115
PHI1601112 PHI1601110 PHI1601116 PHI1601108 PHI1601109 PHI1601111
PHI1601118 PHI1601113 PHI1601123 PHI1601122
WDLocal storm report, Jun 5, 7:26 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG SEWELL 39.77N 75.14W
06/05/2016 GLOUCESTER NJ METEOROLOGIST
SEVERAL TREES UPROOTED. DIX 88D TIME EST.
&&
EVENT NUMBER PHI1601124
WDLocal storm report, Jun 5, 7:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM MARINE TSTM WIND PORT MONMOUTH 40.43N 74.10W
06/05/2016 M39 MPH MONMOUTH NJ MESONET
&&
EVENT NUMBER PHI1601125
WDLocal storm report, Jun 5, 7:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG SOUTH PLAINFIELD 40.58N 74.42W
06/05/2016 MIDDLESEX NJ SOCIAL MEDIA
SMALL TREES AND LIMBS ON STREETS.
&&
EVENT NUMBER PHI1601126
WDLocal storm report, Jun 5, 7:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND GST WILLIAMSTOWN 39.69N 74.98W
06/05/2016 E70 MPH GLOUCESTER NJ TRAINED SPOTTER
EST 60-70. DIX88D TIME EST.
&&
EVENT NUMBER PHI1601127
WDSpecial weather statement, Jun 5, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUN 5 2016
MDZ012-015-019-020-060030-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
751 PM EDT SUN JUN 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KENT...NORTHWESTERN
TALBOT...SOUTHWESTERN QUEEN ANNE'S AND NORTHWESTERN CAROLINE
COUNTIES...
AT 750 PM EDT...A STRONG THUNDERSTORM WAS OVER SEVERN RIVER...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CENTERVILLE...CENTREVILLE...ROMANCOKE...QUEEN ANNE...OLD TOWN...STARR...
STEVENSVILLE...WYE MILLS...CHESTER...CARVILLE...OVERTON...LANGFORD...
GRASONVILLE...QUEENSTOWN...STEVENSVILLE SOUTH AND DOMINION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3896 7636 3904 7631 3898 7628 3900 7617
3903 7624 3913 7625 3921 7612 3893 7591
3886 7626 3888 7620 3897 7625 3891 7624
3889 7629 3896 7631 3892 7634 3883 7625
3881 7631 3885 7638
TIME...MOT...LOC 2350Z 237DEG 34KT 3895 7645
LFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:02 PM EDT | Special Weather Statement | PHI | Atlantic | 43 min |
| Jun 5, 4:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Jun 5, 5:06 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 54 min |
| Jun 5, 5:18 PM EDT | Special Marine Warning | PHI | 87 min | |
| Jun 5, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 52 min |
| Jun 5, 5:53 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 52 min |
| Jun 5, 5:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 47 min |
| Jun 5, 6:31 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jun 5, 6:33 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Monmouth, Ocean | 42 min |
| Jun 5, 6:47 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jun 5, 3:34 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 86 min |
| Jun 5, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 46 min |
| Jun 5, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 38 min |
| Jun 5, 6:25 PM EDT | Special Weather Statement | PHI | Queen Anne's | 50 min |
| Jun 5, 4:05 PM EDT | Special Weather Statement | PHI | Sussex | 40 min |
| Jun 5, 4:35 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 40 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.